Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

143 Publications


2025 | Published | Journal Article | IST-REx-ID: 19001 | OA
Loschmidt echo for deformed Wigner matrices
L. Erdös, S.J. Henheik, O. Kolupaiev, Letters in Mathematical Physics 115 (2025).
[Published Version] View | Files available | DOI | arXiv
 

2025 | Published | Journal Article | IST-REx-ID: 19039 | OA
Tracy-Widom limit for free sum of random matrices
H.C. Ji, J. Park, The Annals of Probability 53 (2025) 239–298.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2025 | Published | Journal Article | IST-REx-ID: 18112 | OA
Deformational rigidity of integrable metrics on the torus
S.J. Henheik, Ergodic Theory and Dynamical Systems 45 (2025) 467–503.
[Published Version] View | Files available | DOI | WoS
 

2025 | Epub ahead of print | Journal Article | IST-REx-ID: 18880 | OA
Rate of convergence in multiple SLE using random matrix theory
A.J. Campbell, K. Luh, V. Margarint, Random Matrices: Theory and Application (2025).
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2025 | Published | Journal Article | IST-REx-ID: 15128 | OA
Mesoscopic eigenvalue statistics for Wigner-type matrices
V. Riabov, Annales de l’institut Henri Poincare (B) Probability and Statistics 61 (2025) 129–154.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17154 | OA
Fluctuation moments for regular functions of Wigner Matrices
J. Reker, Mathematical Physics, Analysis and Geometry 27 (2024).
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 18656 | OA
Out-of-time-ordered correlators for Wigner matrices
G. Cipolloni, L. Erdös, S.J. Henheik, Advances in Theoretical and Mathematical Physics 28 (2024) 2025–2083.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 14542 | OA
Universality in low-dimensional BCS theory
S.J. Henheik, A.B. Lauritsen, B. Roos, Reviews in Mathematical Physics 36 (2024).
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 15378 | OA
Wegner estimate and upper bound on the eigenvalue condition number of non-Hermitian random matrices
L. Erdös, H.C. Ji, Communications on Pure and Applied Mathematics 77 (2024) 3785–3840.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17047 | OA
Dynamics of a rank-one multiplicative perturbation of a unitary matrix
G. Dubach, J. Reker, Random Matrices: Theory and Applications 13 (2024).
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17049
Optimal lower bound on eigenvector overlaps for non-Hermitian random matrices
G. Cipolloni, L. Erdös, S.J. Henheik, D.J. Schröder, Journal of Functional Analysis 287 (2024).
[Published Version] View | DOI
 

2024 | Published | Thesis | IST-REx-ID: 17164 | OA
Central limit theorems for random matrices: From resolvents to free probability
J. Reker, Central Limit Theorems for Random Matrices: From Resolvents to Free Probability, Institute of Science and Technology Austria, 2024.
[Published Version] View | Files available | DOI
 

2024 | Published | Journal Article | IST-REx-ID: 18762 | OA
Multi-point functional central limit theorem for Wigner matrices
J. Reker, Electronic Journal of Probability 29 (2024).
[Published Version] View | Files available | DOI | arXiv
 

2024 | Epub ahead of print | Journal Article | IST-REx-ID: 18764
Prethermalization for deformed Wigner matrices
L. Erdös, S.J. Henheik, J. Reker, V. Riabov, Annales Henri Poincare (2024).
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 13975 | OA
Spectrum of Lévy–Khintchine random laplacian matrices
A.J. Campbell, S. O’Rourke, Journal of Theoretical Probability 37 (2024) 933–973.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 14408 | OA
Mesoscopic central limit theorem for non-Hermitian random matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Probability Theory and Related Fields 188 (2024) 1131–1182.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17281 | OA
The fractional free convolution of R-diagonal elements and random polynomials under repeated differentiation
A.J. Campbell, S. O’Rourke, D.T. Renfrew, International Mathematics Research Notices 2024 (2024) 10189–10218.
[Published Version] View | Files available | DOI
 

2024 | Published | Journal Article | IST-REx-ID: 17375 | OA
Precise asymptotics for the spectral radius of a large random matrix
G. Cipolloni, L. Erdös, Y. Xu, Journal of Mathematical Physics 65 (2024).
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 15025 | OA
Extremal statistics of quadratic forms of GOE/GUE eigenvectors
L. Erdös, B. McKenna, Annals of Applied Probability 34 (2024) 1623–1662.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 18554 | OA
Eigenstate Thermalization Hypothesis for Wigner-type matrices
L. Erdös, V. Riabov, Communications in Mathematical Physics 405 (2024).
[Published Version] View | Files available | DOI | arXiv
 

Filters and Search Terms

department=LaEr

Search

Filter Publications

Display / Sort

Export / Embed